• question-icon

    Suggest treatment for low BP

default
Posted on Sat, 5 Jul 2014 in Hypertension and Heart Disease
Question: my b/p has dropped to 106/50 since yesterday, I take two types of high b/p meds. should I be concerned?
doctor
Answered by Dr. Kerry Pottinger 1 hour later
Brief Answer:
Consult your doctor to discuss a change of meds.

Detailed Answer:
Hi,
Thank you for using Healthcare Magic. This blood pressure does seem a little low. It is not seriously low but you should consult your doctor to discuss a possible change or reduction of medication.
If you are currently experiencing dizziness or unexpected fatigue then I suggest you see your doctor in the next day as this blood pressure is clearly causing you problems. If you are not suffering these side-effects then an appointment need not be quite so urgent but should still be in the next day or two. It would be helpful to your doctor if you were able to take a few BP measurements throughout the day to have more information on how your blood pressure is changing with your daily activities.
I hope this is of help. If you have any further questions, please do not hesitate to contact me.
Regards,
Dr K A Pottinger,
MBChB FRCA
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kerry Pottinger

Pain Medicine & Palliative Care Specialist

Practicing since :1983

Answered : 1337 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

132 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kerry Pottinger
  • Q - Suggest treatment for low BP

  • Q - What causes cysts on the buttocks?

  • Q - What causes panting and breathing difficulty after walking?

  • Q - Can Advil be taken while having a low platlet count?

  • Q - What causes unusual blood pressure level?

  • Q - What causes foul vaginal smell after leaving a tampon in?

  • Q - Suggest treatment for headache and nausea caused after a head injury

  • Q - Is authorscoptic surgery safe while on Asprin?

  • Q - What causes pain in ear and jaw with dizziness?

  • Q - What causes high heart rate,breathlessness and muscle cramps after...

backtotop2